Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 24, 2011, 12:05 PM EST. It was in force for 115 min.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2011, 12:05 PM EST (17:05 UTC)
- Expired
- Jan 24, 2011, 2:00 PM EST
- In force
- 115 min
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
541 WHUS71 KBOX 241705 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1205 PM EST MON JAN 24 2011 ANZ231-251-241900- /O.EXP.KBOX.SC.Y.0011.000000T0000Z-110124T1700Z/ /O.NEW.KBOX.SC.Y.0012.110124T1705Z-110124T1900Z/ /O.CON.KBOX.UP.W.0001.000000T0000Z-110124T1800Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 1205 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. * AREAS OF HEAVY FREEZING SPRAY WILL DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-241815- /O.EXP.KBOX.SC.Y.0011.000000T0000Z-110124T1700Z/ /O.CON.KBOX.UP.W.0001.000000T0000Z-110124T1800Z/ NANTUCKET SOUND- 1205 PM EST MON JAN 24 2011 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE HEAVY FREEZING SPRAY WARNING IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * AREAS OF HEAVY FREEZING SPRAY WILL DIMINISH THIS AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ ANZ233>235-237-241815- /O.EXP.KBOX.SC.Y.0011.000000T0000Z-110124T1700Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1205 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ ANZ250-254-255-242100- /O.CON.KBOX.UP.W.0001.000000T0000Z-110124T1800Z/ /O.CON.KBOX.SC.Y.0011.000000T0000Z-110124T2100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1205 PM EST MON JAN 24 2011 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. * AREAS OF HEAVY FREEZING SPRAY WILL DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-242100- /O.CON.KBOX.SC.Y.0011.000000T0000Z-110124T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1205 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. * LIGHT TO MODERATE FREEZING SPRAY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
185 WHUS71 KBOX 241800 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 100 PM EST MON JAN 24 2011 ANZ231-251-241900- /O.EXP.KBOX.UP.W.0001.000000T0000Z-110124T1800Z/ /O.CON.KBOX.SC.Y.0012.000000T0000Z-110124T1900Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 100 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON... THE HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. * AREAS OF HEAVY FREEZING SPRAY WILL DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-255-242100- /O.EXP.KBOX.UP.W.0001.000000T0000Z-110124T1800Z/ /O.CON.KBOX.SC.Y.0011.000000T0000Z-110124T2100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 100 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON... THE HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. * AREAS OF HEAVY FREEZING SPRAY WILL DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-241900- /O.EXP.KBOX.UP.W.0001.000000T0000Z-110124T1800Z/ NANTUCKET SOUND- 100 PM EST MON JAN 24 2011 ...HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON... THE HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 1 PM EST THIS AFTERNOON. $$ ANZ256-242100- /O.CON.KBOX.SC.Y.0011.000000T0000Z-110124T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 100 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
659 WHUS71 KBOX 241852 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 152 PM EST MON JAN 24 2011 ANZ256-242000- /O.CAN.KBOX.SC.Y.0011.000000T0000Z-110124T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 152 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS AND WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA AND ARE EXPECTED TO REMAIN BELOW CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ231-251-242000- /O.EXP.KBOX.SC.Y.0012.000000T0000Z-110124T1900Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 152 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 2 PM EST THIS AFTERNOON. $$ ANZ254-250200- /O.EXT.KBOX.SC.Y.0011.000000T0000Z-110125T0200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 152 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-255-250000- /O.EXT.KBOX.SC.Y.0011.000000T0000Z-110125T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 152 PM EST MON JAN 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 9:53 AM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Jan 24, 9:53 AM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
953 AM EST MON JAN 24 2011
.SYNOPSIS...
BITTER COLD WEATHER WILL AFFECT THE REGION TODAY. ARCTIC HIGH
PRESSURE MOVES OFFSHORE TUE WITH TEMPERATURES MODERATING TO NEAR
NORMAL ALONG WITH SCATTERED SNOW SHOWERS. LOW PRESSURE THEN MOVES
UP THE EASTERN SEABOARD WEDNESDAY AND LIKELY PASSING JUST SOUTH OF
NANTUCKET EARLY THU. THIS COASTAL STORM WILL BRING THE POTENTIAL
FOR STRONG WINDS...HEAVY SNOW AND OR MIXED PRECIPITATION TO THE
REGION FROM LATE WEDNESDAY INTO EARLY THURSDAY. DRY AND SEASONABLY
COLD WEATHER RETURNS THU NIGHT AND FRI.
&&
.NEAR TERM /UNTIL 1 PM THIS AFTERNOON/...
*** DANGEROUSLY COLD AIRMASS IS IN PLACE TODAY ***
UPDATED TEMPERATURES AND DEWPOINTS THIS MORNING FOR THE LATEST
TREND. THEY APPEAR TO BE RIGHT ON TRACK. THOUGH TEMPERATURES HAVE
WARMED SOMEWHAT...AND WINDS ARE CALM TO ONLY A FEW KNOTS...WIND
CHILLS REMAIN WELL BELOW ZERO REACHING NUMBERS AS LOW AS -25
ACROSS THE INTERIOR. SO WILL LEAVE THE WIND CHILL HEADLINES IN
PLACE THROUGH 11 AM.
HIGH PRESSURE OVER THE EASTERN GREAT LAKES BUILDS OVER NEW
ENGLAND TODAY. SKIES LEADING THE HIGH ARE MOSTLY CLEAR...SO THIS
SHOULD BE WITH US THROUGH THE MORNING.
TEMPERATURES AT 925 MB START AT -16C TO -22C AND MODERATE TO -12C
TO -15C BY EVENING. EVEN A BEST CASE READING OF THIS MODERATION
WOULD BRING MAX TEMPS AROUND 20F. GIVEN THE BELOW ZERO START AND
LESS MIXING TEENS ARE MORE LIKELY...WITH SINGLE NUMBERS IN OUR
NORTHWEST ZONES AND THE HILLS.
LIGHTER WINDS AND MODERATING TEMPS AS THE HIGH MOVES OVERHEAD IN
THE AFTERNOON...SO ANY REMAINING HEADLINES SHOULDN/T LAST PAST
NOON.
&&
.SHORT TERM /1 PM THIS AFTERNOON THROUGH 6 PM TUESDAY/...
TONIGHT...HIGH PRESSURE MOVES OFFSHORE. CLOUD LEVEL MOISTURE
INCREASES AND THICKENS OVERNIGHT...SO EXPECT INCREASING CLOUDS.
TEMPERATURES WILL LIKELY FALL QUICKLY IN THE EVENING...THEN RISE
AGAIN AFTER THE CLOUDS MOVE IN.
ISENTROPIC SURFACES SHOW LIFT AT 280K ENTERING WESTERN NEW ENGLAND
AROUND 06Z AND MOVING EAST. CROSS SECTIONS ALSO SHOW LIFT AND
MOISTURE IN THE DENDRITE ZONE AFTER 06Z IN THE WEST AND TOWARD 09Z
IN THE EAST. EXPECT SOME LIGHT SNOW LATE TONIGHT ESPECIALLY IN THE
INTERIOR. MAINTAINED CHANCE POPS...BUT AROUND 50 PERCENT.
TUESDAY...LIFT AND MOISTURE REMAIN UNTIL AFTERNOON. THEY DEPART
THE WEST AFTER 18Z AND THE EAST AFTER 21Z. WE CONTINUED SNOW AND
RAIN SHOWERS THROUGH THE AFTERNOON WITH POPS AROUND 50 PERCENT.
TEMPERATURES ARE A BLEND OF MET AND MAV MOS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
FOR TUESDAY NIGHT THROUGH THURSDAY...
MDL SOLNS COMING INTO BTR AGREEMENT IN HANDLING MASS FIELDS FOR
MID-WK COASTAL STORM...BUT CHALLENGES REMAIN...
FIRST...SUBTLE DIFFERENCES EXIST BETWEEN THE GFS/ECMWF SOLNS IN
HANDLING LOW-MID LVL THERMAL PROFILE AND WAA...WITH GFS SLIGHTLY MORE
ROBUST THAN ECMWF IN INTRUDING WARM AIR FURTHER INLAND. THUS THERE
IS A GREAT DEAL OF UNCERTAINTY WITH REGARDS TO PARTIAL THICKNESSES
AND THE PLACEMENT OF THE SFC FRZ LINE. THIS ULTIMATELY IMPACTS THE
PRECIP TRANSITIONS ANTICIPATED THROUGHOUT THE STORM. THE LATEST ZFP
HIGHLIGHTS THE PRESENT THINKING OF PRECIP TRENDS.
SECOND...A PSBL DRY AIR INTRUSION. GFS/ECMWF HIGHLIGHT SFC HIGH PRES
TO PARK IN THE VICINITY OF THE SRN HUDSON BAY RGN. MDL SOUNDINGS
HIGHLIGHT A DRY AIR INTRUSION THAT ACTS TO INHIBIT MOISTENING OF THE
ATMOS COLUMN AFFECTING THE ONSET AND TIMING OF PRECIP...WITH GFS
STRONGER THAN THE ECMWF IN INHIBITING THE NWD PRECIP PROGRESSION. ITS
WORTH MENTIONING THE UNCERTAINTY OF NLY FLOW ORIGINATING FROM THE
SFC HIGH SWD INTO THE COASTAL LOW AND HOW IT WILL IMPACT SFC TEMPS.
THIRD...PRESENT SNOW PACK AND HOW WELL MDLS SCOUR OUT SFC COLD AIR.
COLD AIR IN ASSOC WITH THE ARCTIC HIGH PRESENTLY OVR THE RGN IS FCST
TO LIFT EWD REPLACED BY SELY FLOW AND A WARMING TREND. HOW WELL SFC
TEMPS WARM REMAINS TO BE SEEN...AS WELL AS THE AFOREMENTIONED
INFLUENCED OF THE ARCTIC HIGH OVR THE SRN HUDSON BAY RGN LATER IN
THE PERIOD.
WHAT IS CERTAIN IS A CLOSED LOW SYS IN THE NERN GULF 0Z WED WILL
SIMULTANEOUSLY DEEPEN AND LIFT NWD INTO THE OUTER BANKS BY 18Z WED
AND ACRS THE BENCHMARK AROUND 6Z THURS. THE COMBINATION OF STRONG
UPR LVL DIV AIDED BY A COUPLING OF LEFT EXIT/RIGHT ENTRANCE RGNS OF
H3 JET AXES...STRONG ISENTROPIC LIFT OF WARM AND MOIST AIR...COUPLED
SFC AND UPR LVL JET AXES LENDING TO STRONG AGEO VERTICAL CIRC...AND
CONSEQUENTIAL TROWAL STRUCTURE PARENTED WITH MID-LVL FRONTOGENESIS
SHOULD LEND TO A VERY IMPRESSIVE AND DEEP COASTAL STORM SYSTEM. IT
IS EXPECTED THAT AN INITIAL STRATIFORM PRECIP SHIELD WILL OVERSPREAD
THE RGN WITH A LATER AREA OF FAVORABLE HEAVIER PRECIP DVLPMNT ALONG
THE NW QUADRANT OF THE ATTENDANT SFC LOW AS IT PASSES SOUTH OF THE
NEW ENG COASTLINE. LATEST TRENDS HIGHLIGHT THIS AREA OF HEAVIER PRECIP
DVLPMNT TO COME ASHORE BUT TO REMAIN MORESO IN THE WARM SECTOR OF
THE STORM.
SOME FINAL CONCERNS FOCUS UPON THE FACT OF HOW DEEP THIS SYS WILL
BECOME RESULTING IN VERY STRONG AND GUSTY WINDS...ESPECIALLY FOR
MARINE AREAS. THERE IS SOME FORETHOUGHT TO THE POSSIBILITY FOR
COASTAL FLOODING...BUT WILL FOCUS ON THIS DETAIL AS A BETTER HANDLE
ON THE FCST IS OBTAINED.
FOR THE FCST HAVE GONE WITH A BLEND OF THE 12Z ECMWF/0Z GFS WITH
HEAVIER WEIGHT UPON THE MORE CONSISTENT ECMWF PER LATEST DPROG/DT.
FOR TEMPS NOT ONLY INCLUDED MDL DATA BUT MOS GUIDANCE.
THURSDAY NIGHT THROUGH SUNDAY...
IMPROVING/DRY WEATHER THU NGT INTO FRI WITH DEPARTING COASTAL
STORM. TEMPERATURES WILL BE COLD WITH HIGHS IN THE 20S AND LOWS IN
THE SINGLE DIGITS AND TEENS. HOWEVER WEAK RIDGE OF HIGH PRES OVER
THE REGION WILL BE PROVIDE LIGHT WINDS.
FRI NGT AND SAT UNSETTLED WEATHER MAY RETURN TO THE REGION AS THE
00Z ECMWF AND UKMET INDICATE A LOW TRACKING WELL SE OF NEW
ENGLAND AND ANOTHER LOW ENTERING THE GREAT LAKES. IN BETWEEN AN
INVERTED TROF DEVELOPS OVER NEW ENGLAND LINKING THESE TWO CYCLONES
TOGETHER. THIS WILL LIKELY RESULT IN MOSTLY CLOUDY SKIES AND
SCATTERED SNOW SHOWERS WITH A LOW RISK OF A MINOR ACCUMULATION.
BY SUNDAY THE GREAT LAKES LOW IS EXPECTED TO MOVE INTO THE
MARITIMES WITH ARCTIC AIR POSSIBLY ON THE BACKSIDE OF THIS SYSTEM
SPILLING INTO NEW ENGLAND.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...VFR. HIGH CONFIDENCE. GUSTY NORTHWEST WIND THIS MORNING
ALONG THE EAST COAST SHOULD DIMINISH BY MIDDAY. SOME MID LEVEL
CLOUDS POSSIBLE ESPECIALLY NORTH OF MASS RTE 2 DURING THE
AFTERNOON.
TONIGHT...VFR THROUGH MIDNIGHT. HIGH CONFIDENCE. VFR CLOUDS
DEVELOPING AFTER MIDNIGHT WITH A LOW CHANCE OF MVFR CEILINGS/VSBYS
LATE.
TUESDAY...MVFR CEILINGS AND MVFR/IFR VSBYS IN SCATTERED SNOW
SHOWERS...EXCEPT RAIN/SNOW SHOWERS CAPE COD/ISLANDS/SOUTH COAST.
MEDIUM CONFIDENCE.
KBOS TERMINAL...HIGH CONFIDENCE FOR PREVAILING VFR THROUGH 06Z
TUESDAY. MEDIUM CONFIDENCE IN VFR THROUGH 12Z TUESDAY. DIMINISHING
NORTHWEST WINDS THIS MORNING.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT...MEDIUM CONFIDENCE FOR AREAS OF MVFR WITH SCATTERED
LIGHT SNOW SHOWERS.
WEDNESDAY AND WEDNESDAY NIGHT...MEDIUM CONFIDENCE FOR MVFR CONDITIONS
TO DEVELOP BEGINNING AROUND 12-18Z DETERIORATING TO IFR THEREAFTER.
INITIAL ONSET WILL BE IN THE FORM OF -SN INCREASING IN INTENSITY
AND CHANGING TO A WINTRY MIX FOR MOST INTERIOR LOCALES INTO THE
EVENING...EXCLUDING CENTRAL AND WESTERN MA...WHILE CHANGING TO
PLAIN RAIN FOR SOUTHEAST SHORE...AND MUCH OF RI. STRONG AND GUSTY
WINDS UPWARDS OF 35 KTS ARE POSSIBLE ESPECIALLY FOR TERMINALS ON
THE SOUTHEASTERN SHORE...LESSER GUSTS OF AROUND 25 KTS INLAND.
UNCERTAINTY STILL LIES WITH ONSET AND PRECIPITATION TYPE.
THURSDAY...LOW TO MEDIUM CONFIDENCE. EXPECT MVFR-IFR CIGS/VSBYS
MAINLY IN THE MORNING...THEN IMPROVING TO VFR FROM W-E DURING THE
AFTERNOON. NW WIND GUSTS UP TO 25-35 KTS POSSIBLE...HIGHEST ON CAPE
COD AND NANTUCKET. VFR CONDITIONS THURSDAY NIGHT WITH DIMINISHING
WIND.
THU NGT AND FRIDAY...MODERATE TO HIGH CONFIDENCE FOR CIGS AND
VSBYS TO TREND TOWARD VFR.
&&
.MARINE...
*** HEAVY FREEZING SPRAY WARNING THIS MORNING***
TODAY...NORTHWEST WINDS WITH GUSTS TO 25 KNOTS THROUGH THIS
MORNING ON THE EASTERN WATERS. WINDS DIMINISHING TOWARD MIDDAY.
SMALL CRAFT ADVISORY HAS BEEN EXTENDED ON MOST WATERS THROUGH THE
MORNING...AND THROUGH THE AFTERNOON ON THE OUTER WATERS.
FREEZING SPRAY AND SCATTERED SNOW SHOWERS LIKELY DURING THE
MORNING.
TONIGHT...HIGH PRESSURE OVER THE WATERS MOVES OFF TO THE EAST.
LIGHT WINDS BECOME SOUTHWEST TOWARD MORNING.
TUESDAY...SOUTHWEST WINDS WILL GUST TO AROUND 25 KNOTS ESPECIALLY
ON THE SOUTHERN AND SOUTHEAST WATERS. A SMALL CRAFT ADVISORY MAY
BE NEEDED AGAIN.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
WEDNESDAY...DEEP AND STRONG LOW PRESSURE WILL BEGIN TO MOVE UP THE
SHORELINE. ANTICIPATE WINDS TO INCREASE BEYOND SMALL CRAFT THRESHOLDS
TOWARDS THE AFTERNOON AND EVENING HOURS OUT OF THE E-NE. STRONG
GALES TO POSSIBLY STORM FORCE WINDS OF UPWARDS OF 50 TO 55 KTS ARE
POSSIBLE DURING THE LATE EVENING HOURS AS THE DEEP LOW PRESSURE
PASSES OFF THE SOUTHEASTERN SHORE. SEAS WILL BUILD UP TO 10 TO 12
FT DURING THE LATE EVENING HOURS...ESPECIALLY ON THE OUTER WATERS.
THURSDAY...NORTHERLY WINDS WILL SHIFT OUT OF THE NORTHWEST. STRONG
GALES TO STORM FORCE WINDS OF UPWARDS OF 50 KTS WILL STILL BE
POSSIBLE DURING THE MORNING HOURS...DIMINISHING INTO THE AFTERNOON
AND EVENING TO SMALL CRAFT ADVISORY LEVELS. SEAS ON OPEN WATERS
WILL BE INITIALLY UPWARDS OF 15 TO 20 FEET ON OPEN
WATERS...LOWERING TO 5 TO 10 FEET INTO THE LATE EVENING HOURS.
FRIDAY...WINDS DIMINISH AND BACK TO SW DURING THE DAY. SEAS WILL
SLOWLY SUBSIDE...BUT WILL LIKELY REMAIN AT OR ABOVE 5 FEET THROUGH
MOST OF THE DAY ON THE OUTER WATERS.
&&
.TIDES/COASTAL FLOODING...
GOOD MODEL AGREEMENT ON A STRONG COASTAL STORM TRACKING JUST
OFFSHORE WED NGT INTO THU AM. THE 5 AM THU ASTRO HIGH TIDE IS 10.4
FT AT BOSTON. GFS/ET STORM SURGE GUID OFFERING A SURGE OF 1.7 FT
DURING THIS HIGH TIDE CYCLE. THE GFS IS A BIT FASTER/MORE
PROGRESSIVE THAN THE REMAINING GUID SO A LARGER SURGE IS POSSIBLE.
THUS WE ADD ABOUT 50% TO THE GFS/ET SURGE GUID WHICH YIELDS A
POSSIBLE STORM SURGE OF ABOUT 2.5 FT. THIS WOULD RESULT IN A STORM
TIDE NEAR 13 FT AT BOSTON. IN ADDITION SEAS WILL LIKELY INCREASE
TO 10-15 FT DURING HIGH TIDE WITH A LOW RISK OF 20 FT SEAS. ALL
OF THIS SUGGESTS A MODERATE TO HIGH RISK FOR MINOR COASTAL FLOODING
THU AM AND A LOW RISK OF MORE SIGNIFICANT COASTAL
FLOODING/INUNDATION.
&&
.CLIMATE...
RECORD LOW MINIMUM / LOW MAXIMUM THROUGH TUESDAY FOR OUR FOUR MAJOR
CLIMATE STATIONS.
BOSTON MA
MON 24TH ... -13 1882 / 8 1907
TUE 25TH ... -5 1935 / 14 1945
PROVIDENCE RI
MON 24TH ... -9 1907 / 9 1907
TUE 25TH ... -3 1945 / 14 1945
HARTFORD/BDL CT
MON 24TH ... -19 1961 / 9 1907
TUE 25TH ... -4 1945 / 11 1945
WORCESTER MA
MON 24TH ... -14 1948 / 4 1907
TUE 25TH ... -11 1935 / 10 1921
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND CHILL WARNING UNTIL 11 AM EST THIS MORNING FOR CTZ002>004.
MA...WIND CHILL WARNING UNTIL 11 AM EST THIS MORNING FOR MAZ002>012-
014-026.
WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR MAZ013-
015>022.
NH...WIND CHILL WARNING UNTIL 11 AM EST THIS MORNING FOR NHZ011-012-
015.
RI...WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR
RIZ001>007.
MARINE...HEAVY FREEZING SPRAY WARNING UNTIL 1 PM EST THIS AFTERNOON FOR
ANZ231-232-250-251-254-255.
SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ231>235-237-
251.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ250-
254>256.
&&
SYNOPSIS...WTB/NOCERA/SIPPRELL
NEAR TERM...WTB/RLG
SHORT TERM...WTB
LONG TERM...NOCERA/SIPPRELL
AVIATION...WTB/NOCERA/SIPPRELL
MARINE...WTB/NOCERA/SIPPRELL
TIDES/COASTAL FLOODING...NOCERA
CLIMATE...SIPPRELLHazardous weather outlook, Jan 24, 4:07 AM EST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 407 AM EST MON JAN 24 2011 CTZ002-MAZ002>004-008>012-026-NHZ011-015-250915- HARTFORD CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 407 AM EST MON JAN 24 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO EARLY THURSDAY WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK AND INTENSITY OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-RIZ008-250915- DUKES MA-BLOCK ISLAND RI- 407 AM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. BITTER COLD WIND CHILLS OF 10 TO 15 BELOW ZERO ARE EXPECTED THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO EARLY THU WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK AND INTENSITY OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ013-015>018-020-021-RIZ001>007-250915- WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 407 AM EST MON JAN 24 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO EARLY THU WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK AND INTENSITY OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ003-004-MAZ005-014-NHZ012-250915- TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-SOUTHEAST MIDDLESEX MA- EASTERN HILLSBOROUGH NH- 407 AM EST MON JAN 24 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...EASTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO EARLY THU WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK AND INTENSITY OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ019-022-250915- EASTERN PLYMOUTH MA-BARNSTABLE MA- 407 AM EST MON JAN 24 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO EARLY THU WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE WITH THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ006-007-250915- WESTERN ESSEX MA-EASTERN ESSEX MA- 407 AM EST MON JAN 24 2011 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO EARLY WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK AND INTENSITY OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE WITH THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-250915- NANTUCKET MA- 407 AM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. WIND CHILLS 5 TO 10 BELOW ZERO WILL OCCUR THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SIGNIFICANT COASTAL STORM WILL LIKELY AFFECT SOUTHERN NEW ENGLAND LATE WEDNESDAY INTO THU WITH HEAVY SNOW AND/OR MIXED PRECIPITATION ALONG WITH STRONG WINDS NEAR THE COAST. THE EXACT TRACK AND INTENSITY OF THE STORM IS STILL UNCERTAIN AND WILL DETERMINE PRECIPITATION AMOUNTS AND TYPE. MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE WITH THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-232-250-251-254-255-250915- CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 407 AM EST MON JAN 24 2011 ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DEPENDING UPON THE TRACK AND INTENSITY OF A COASTAL STORM LATE WEDNESDAY INTO EARLY THU STRONG GALES OR EVEN STORM FORCE WINDS ARE POSSIBLE FOR SOME OF THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-233>237-256-250915- BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 407 AM EST MON JAN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. LIGHT TO MODERATE FREEZING SPRAY WILL OCCUR THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DEPENDING UPON THE TRACK AND INTENSITY OF A COASTAL STORM LATE WEDNESDAY INTO EARLY THU STRONG GALES OR EVEN STORM FORCE WINDS ARE POSSIBLE FOR SOME OF THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 5:19 AM EST | Small Craft Advisory | BOX | 14 hr |
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.